A note on the closure of convolution power mixtures (random sums) of exponential distributions
Journal article, 2008

We make a correction of an important result by Cline \cite{Cline1,Cline2} on the closure of the exponential class $\mathcal{L}(\alpha)$ under convolution power mixtures (random summation).


Patrik Albin

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematical Statistics

Journal of the Australian Mathematical Society

Vol. 84 1 1-7

Subject Categories

Probability Theory and Statistics

More information